# SDR CALA2025032403123

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 124,276 hours, 19,207 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESSSURE IS LOW DOOR 1R SLIDE PRESSURE WAS FOUND SERVICEABLE. THIS LP WAS ENTERED IN ERROR, DOOR WITH DISCREPANT SLIDE PRESSURE IS DOOR R2. SEE LP 4245458. REF AMM 25-66-99.
